Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    3
  • views
    5035

Month 5!!!!!!!!!!!

nalafray

263 views

Geez..only a month and a half left on this stuff! Super happy my face is completely clear, with the exception of some baddd scars. =[

My back though..not so good. I got two new pimples, but at least they werent cysts, and at my last derm visit he prescribed zythromax to help heal my back. The medicine is rough and it makes me feel realllly sick sometimes. Also, the birth control i've been taking has started making me feel nauseous. I can't wait til this is all over, but I'm SO scared it will come back or the side effects wont ever go away =/

I'm always tired.

Still on 40mg Sunday, Tues, Thurs, Saturday; 80mg MWF.

Anyone else on antibiotics AND accutane? I've been having a lot of stomach pains, not sure it that's normal..



3 Comments


Recommended Comments

Oh wow so jealous your course is almost over!I have been recently bed-ridden because of the flu but my GP recommended that I stay off any abti-biotics bec I am taking Roaccutane...which sucked a bit because my recovery from the flu took about 2 1/2 weeks!In terms of stomach pains - are you sure it's not IBS? At the beginning of my 5th month everytime I ate dairy/starch I just got really bad IBS. But I've just avoided those foods so far...If it's not IBS, then perhaps see your GP....?

Share this comment


Link to comment
Oh wow so jealous your course is almost over!I have been recently bed-ridden because of the flu but my GP recommended that I stay off any abti-biotics bec I am taking Roaccutane...which sucked a bit because my recovery from the flu took about 2 1/2 weeks!In terms of stomach pains - are you sure it's not IBS? At the beginning of my 5th month everytime I ate dairy/starch I just got really bad IBS. But I've just avoided those foods so far...If it's not IBS, then perhaps see your GP....?
Oh gosh im so sorry for the last reply :) Thanks for the advice though! I think it may have been IBS, but it did get better after the antibiotics. I read they can cause increased pressure in your brain while your on roaccutane :) which is probably why your doctor didn't put you on them, smart idea haha. Good luck with the rest of your course :]

Share this comment


Link to comment

It's the end of Month 7 for me and my IBS went away..miraculously. I kind of want it to come back because in the 2 months I was having bad IBS I lost 4kg hahahha.Stomach all back to normal now - but yes, I have been struck down with flu - AGAIN.My immune system has been really weak since been on Roac. And also I haven't been able to do my normal gym training for the past 7 months because my joints just KILL. So fatigues just sitting and walking up stairs....not good :)

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×